YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Tribology
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Tribology
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Analysis of Misaligned Grooved Journal Bearings

    Source: Journal of Tribology:;1979:;volume( 101 ):;issue: 004::page 503
    Author:
    Oscar Pinkus
    ,
    S. S. Bupara
    DOI: 10.1115/1.3453402
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: The paper presents a comprehensive analysis of misaligned journal bearings. The equations are valid for finite bearings containing grooves at any angular position in which the misalignment can vary in magnitude as well as in direction with respect to the bearing’s boundaries. The relevant equations, the method of solution, and a set of results for the case of L/D = 1 are presented. Charts are offered for a number of additional cases which bring out some of the salient features of grooved bearing misalignment.
    keyword(s): Journal bearings , Bearings AND Equations ,
    • Download: (550.4Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Analysis of Misaligned Grooved Journal Bearings

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/92637
    Collections
    • Journal of Tribology

    Show full item record

    contributor authorOscar Pinkus
    contributor authorS. S. Bupara
    date accessioned2017-05-08T23:07:36Z
    date available2017-05-08T23:07:36Z
    date copyrightOctober, 1979
    date issued1979
    identifier issn0742-4787
    identifier otherJOTRE9-28628#503_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/92637
    description abstractThe paper presents a comprehensive analysis of misaligned journal bearings. The equations are valid for finite bearings containing grooves at any angular position in which the misalignment can vary in magnitude as well as in direction with respect to the bearing’s boundaries. The relevant equations, the method of solution, and a set of results for the case of L/D = 1 are presented. Charts are offered for a number of additional cases which bring out some of the salient features of grooved bearing misalignment.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleAnalysis of Misaligned Grooved Journal Bearings
    typeJournal Paper
    journal volume101
    journal issue4
    journal titleJournal of Tribology
    identifier doi10.1115/1.3453402
    journal fristpage503
    journal lastpage509
    identifier eissn1528-8897
    keywordsJournal bearings
    keywordsBearings AND Equations
    treeJournal of Tribology:;1979:;volume( 101 ):;issue: 004
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian